# SDR ASAA0956954

- Difficulty date: November 4, 2009
- Submitted: November 6, 2009
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 3,155 hours, 950 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Valve
- Part number: 32895625
- Part serial: 11580
- Condition: Stuck
- Location: Bled Air Sys
- Part time: 3,133 hours, 942 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AS DESCENT WAS INITIATED AT FL 400 NR 1 ENG BLEED TRIPPED OFF WITH A CORRESPONDING DROP IN LEFT DUCT PRESSURE.  QRH OPERATED AND BLEED TRIP LIGHT EXTINGUISHED NO ENG OR WING A/I OF FLIGHT MIG 2C 237137 INITIATED.  WHILE PERFORMING FIM TASK 36 10 00 810 801 FOUND PRECOOLER CONTROL VALVE STUCK IN BETWEEN CLOSED OPEN.  REMOVED AND REPLACED PRE COOLER CONTROL VALVE REF 36 12 02 OPS AND LEAK CHECK GOOD.  SEAMC  CONTACTED.
